Models with the $omega$-Property

Journal of Symbolic Logic 54 (1):177-189 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-02

Downloads
21 (#761,167)

6 months
4 (#862,849)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Roman Kossak
City University of New York

Citations of this work

Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.

Add more citations

References found in this work

No references found.

Add more references